# SDR ORJA98334

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - LOWER FORWARD EMERGENCY EXIT SIGN (LAMP) AT RIGHT MID CABIN WILL NOT ILLUMINATE TURNING WITH SEAT ROWS EE SIGN INOP.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSEMBLY AT LOWER FORWARD RIGHT MID CABIN.  OPS CHECK GOOD.  (M)
